# SDR USAA2012121800024

- Difficulty date: December 18, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N835AW
- Make and model: Airbus A319-132
- Aircraft serial: 2458
- Aircraft time: 25,997 hours, 11,088 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, D

## Discrepancy

UPON TAXI OUT, CREW REPORTED A PASSENGER HEARD A RYTHMIC THUMPING SOUND (OVERWING PASSENGER) AND SMELLED A BURNING RUBBER ODOR.  UPON TAXI BACK, ODOR BECAME STRONGER.  AFTER SHUTTING DOWN RIGHT ENGINE, (WITH APU BLEED AND APU ON), A VERY STRONG ODOR OF JET FUEL PERMEATED THE CABIN.  ODOR WAS STRONG ENOUGH TO CAUSE EYE IRRITATION.  MAINTENANCE TAXIED AIRCRAFT.  NO NOISE OR THUMPING SOUNDS NOTED (OTHER THAN PTU CLACKING).  COMPLIED WITH J/C 26L00021001.  APU NOT LEAKING OR OVERSERVICED.  RAN PACKS WITH INDIVIDUAL AIR SOURCES.  NO ODORS NOTED AT ANY TIME DURING ENTIRE TROUBLESHOOTING.  REMOVED AND REPLACED CABIN HEPA FILTERS PER AMM 21-21-41-400-001.  AIRCRAFT OK FOR CONTINUED SERVICE.
